Couldn't find what you looking for?

TRY OUR SEARCH!

I found that is very useful to read other experiences so I thought maybe min would help others as well.

I've started effexor in 2002 after a very extreme depression which end me in the hospital for one month, if I recall I started like at 250mg. First time I tried to stop it I was taking 125mg and the doctor indicated try to stop gradually, like 1 every other day for two weeks, which I did. when I fully stoped I had the symptoms everyone described, after one year I started to feel bad, not sleeping stomach crumps and anxiety, went back to the doctor so I started to taking it back 75mg a day.

6 years ago second attempt, went cold turkey, withdrawals effects, mainly continuous buzzing in my ears and some vertigo, I was ok for 2 years off the effexor, and on new years eve, I thought I was having a heart attack, started like a pannic attack, feeling fainting, acute pain chest, I ended it up the hospital for one night, they said that I had a something like kind of a vague shock or something like that, no dangerous though my heart was ok. Back to my doctor I started effexor again with 75mg and making peace with myself that I would need this med for life.

Last week I decided that I'm fed up with a couple of side effects, not being able to shed weight, feeling very droozy after lunch, libido underground, so 3 days ago decided it was time to try again, so here I go:

Sunday Day one: stop taking my med in the morning, went through the day ok, a lot of snow shoveling perhaps helped, didn't sleep well though, run to the bathroom a couple of times

Day Two: Started to feel my head punding and buzzing in my ears but not too bad, went to work, again more bathrom trips than usual, went to my gym work out, no problem but terrible night, couldnt sleep too much 

Day three (today): Felt like c**p, I came to work, buzzing was more evident this morning,  took one tylenol (sylly me :)), I went to pick up a report two floors up by stairs, and started to feel a very known sympom, a pannic attack, and considering that I had to chair a meeting in two hours with my coworkers made me feel worse. I did a lot of breathing, made a cammomille tea which acompanied me through the meeting and that helped me a lot. Call my wife and she told me why in the heck I tried to go cold turkey, she suggested me to call the day and go home, but I didn't. Now almost leaving work and writing these lines, the buzzing goes back and forth all the time and have a steady headache and a little bit dizzy. After reading some experiences I'm buying Omega-3, VItamin B and protein shake to see how I feel with that tomorrow. I'll continue this saga tomorrow

Loading...

Day 4, yesterday night I took 2 Omega-3 Pills + 1 B12, I slept a little bit better but not a big diference.

Today morning  had 2 Omega-3 Pills + 1 B12 and I had some protein shake as well,  buzzing in my years and headache was less in the morning, and increased now in the afternoon.

I will go to the gym later and and take 1 Omega-3 with dinner and see how I feel.

Tomorrow I'll try to have 1 Omega in the morning and another one after lunch to see how affects my afternoon

Reply

Loading...


Day seven, after Day four I started to take regularly 1 Omega-3 + 1 B12, by day five the buzzing reduced considerably, and I'm sure was related to sleeping better I guess by Friday (day 6) my withdrawal symptoms were gone all this was accompanied to physical activities at the gym 3 times last week, I'm sleeping well, however having very lucid dreams, my libido went up just at day 2 and now not feeling cranky like the first 4 days. So likewise the last times I tried to stop effexor, my withdrawal side effects in order to start feeling normal took about seven days, I hope this time I don't have to go back to it, but my life style changed, doing regular physical activities and eating healthier so I'm betting on these factors for the long run to go without this medication.
My advice from my own experience, don;t be afraid to get rid off, try not to think about it while you are in the process and should be just a few days until you learn to have a normal life, I hope these lines helps

Have a great life

Alex
Reply

Loading...